# SDR AALA202512013526

- Difficulty date: November 28, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 91,102 hours, 11,799 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CREW REST DOOR DIFFICULT TO OPEN. CREW REST DOOR ADJUSTED. PER AMM 25-29-01.
